Alert archive / Alabama / Tornado Warnings in 2020
Tornado Warning 12, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Feb 6, 2020, 2:50 AM CST for Dallas County, Alabama. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2020, 2:50 AM CST (08:50 UTC)
- Expired
- Feb 6, 2020, 3:15 AM CST
- In force
- 25 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Dallas County, AL
The radar
The Birmingham radar (KBMX), 95 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 3:03 AM CST | TSTM WND DMG | 1 E Tyler, AL | TREES DOWN ON COUNTY ROAD 7. TIMING/LOCATION UNCERTAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 11:48 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
307
WFUS54 KBMX 060850
TORBMX
ALC047-060915-
/O.NEW.KBMX.TO.W.0012.200206T0850Z-200206T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
250 AM CST Thu Feb 6 2020
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Southeastern Dallas County in south central Alabama...
* Until 315 AM CST.
* At 249 AM CST, a severe thunderstorm capable of producing a tornado
was located near Dallas Lake, or 14 miles south of Selmont-West
Selmont, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Selma, Selmont-West Selmont, Dallas Lake, Belknap, Gardner Island,
Burnsville, Tyler, Dannelly Reservoir, Selma Drag Strip,
Carlowville and Craig Field Aiport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3215 8718 3258 8690 3254 8691 3248 8689
3246 8686 3244 8687 3243 8683 3241 8685
3236 8681 3234 8681 3233 8685 3231 8685
3230 8683 3228 8686 3226 8686 3222 8689
3222 8691 3220 8691 3208 8702
TIME...MOT...LOC 0849Z 213DEG 46KT 3217 8707
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
17/KLAWS1 follow-up statement
849
WWUS54 KBMX 060902
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
302 AM CST Thu Feb 6 2020
ALC047-060915-
/O.CON.KBMX.TO.W.0012.000000T0000Z-200206T0915Z/
Dallas AL-
302 AM CST Thu Feb 6 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CST FOR EAST
CENTRAL DALLAS COUNTY...
At 302 AM CST, a severe thunderstorm capable of producing a tornado
was located near Tyler, or 8 miles southeast of Selmont-West Selmont,
moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Tyler and Gardner Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3228 8699 3246 8686 3244 8687 3243 8683
3241 8685 3236 8681 3234 8681 3233 8685
3231 8685 3230 8683 3228 8686 3226 8686
3222 8689 3222 8691 3220 8691 3223 8695
TIME...MOT...LOC 0902Z 226DEG 44KT 3227 8692
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 5, 11:49 PM CST, 3 hours 1 minute earlier.
Area forecast discussion, Feb 5, 11:49 PM CST, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Birmingham AL 1149 PM CST Wed Feb 5 2020 .UPDATE... For 06Z Aviation. && .SHORT TERM... /Updated at 0827 PM CST Wed Feb 05 2020/ The Tornado Watch for parts of Central Alabama has been canceled. But please take note, the severe threat for the overnight hours is not over. We will maintain a risk for damaging winds, flooding rains, and an isolated tornado through 10 am Thursday morning. We are in a lull right now concerning the intensity of the storms over Central Alabama. Showers and storms developed over southern areas much more than originally anticipated, shunting the potential instability. Additionally, the upper wave that enhanced the convection has moved northward and was into the lower Ohio Valley. Therefore, surface based storms are limited at best. There remains plenty of low level helicity and overall shear. Another potent wave is visible on the latest satellite imagery moving over far southern Texas and pivoting our way. This feature should significantly increase the low level winds and allow a surface low along the front. As this low develops and moves north northeast, the upper trough will push the front eastward. With all this said, an increase in convective strength is expected after midnight. The main challenge is how far north the threat will extent with the next wave. We are advertising an area south of a Demopolis to Roanoke for the best chance, but some threat remains for the entire area. The threat should end as the wave exits northward on Thursday morning. Due to the enhancement of the convection late tonight, the Flash Flood Watch will remain in effect. Parts of Central Alabama are still on target to reach the 2-4 inch rainfall amounts range. 75 Previous short-term discussion: /Updated at 1208 PM CST Wed Feb 05 2020/ Today through Thursday afternoon. We continue to highlight a risk of strong to severe storms later this afternoon, through the overnight hours and into Thursday morning as a storm system moves from west to east across the area. The strongest storms will be capable of producing damaging winds to 60 mph, small hail and a few tornadoes. Additionally, a prolonged period of moderate to heavy rain coupled with recent moist ground conditions will support localized flash flooding, especially in urbanized, low-lying and poor drainage areas. At this time, the morning showers and storms across our northwest have quickly lifted north into the Tennessee Valley while a relative lull was in place across much of our forecast area. Deeper convection was ongoing along the Central Gulf Coast region and expect this activity to continue to push northeast into our southern and southeast counties later this afternoon and into early evening. Expect the surface low over Louisiana to ride northeast along the stationary front this afternoon while a series of impulses aloft move across the area from the southwest. The better forcing and dynamics will be in close proximity to the surface low lifting northeast out of Mississippi later this afternoon and into the evening across our western counties, however, the extent and magnitude of this risk is highly dependent on available instability which may be hampered to an extent by the ongoing deep convection to our south. This evening and overnight expect upper level forcing and support to increase as the upper trough approaches from the west and more organized convection is forecast to our west, gradually becoming more linear with time over Mississippi and approaching the area from the west as we move through the overnight hours and into Thursday morning. With the forced linear convection and potential isolated convection ahead of it progressing east with time Thursday morning, expect higher instability values potentially to reside across our southern and southeast counties where the potential will be best for the stronger activity. Again, the extent and magnitude of severe weather potential will largely be governed by the available instability. The dynamical forcing and support will be favorable for severe weather as the Low Level Jet develops this evening and intensifies overnight through Thursday morning as it pushes east across our central and eastern counties. Southerly low-level winds will become southwest later tonight and into the day Thursday followed by a more abrupt shift to the west and eventually northwest as a cold front arrives and pushes east across the area. With few breaks in the clouds expected, the destabilization will largely be dictated by low-level warm air advection and continued positive moisture advection from the south while height falls and cooling aloft will result as the upper level trough nears from the west. The instability realization remains the primary uncertainty in the forecast as overall the area will be in a favorable position with wind shear, jet structures in the low, mid and upper levels and forcing with steepening lapse rates aloft with the approach of the upper trough. Convection will gradually taper off from west to east through the morning hours Thursday as cooler air filters in from the northwest. Lingering low clouds with rain showers are expected across much of the area through midday Thursday as drier air aloft will be slow to arrive behind the departing trough as it takes on a more negative tilt and swings northeast over the Carolinas into the Mid Atlantic Region. 05 .LONG TERM... /Updated at 320 AM CST Wed Feb 05 2020/ Thursday Night through Through Tuesday. As we progress into Thursday night the system will begin to exit the area. Still going to have some lingering rain that will be occurring post-frontal, with the best chances in the east through the overnight hours. Rain will be shifting east through the night and should exit the region by sunrise. Will keep precipitation as liquid through the period. Colder and dry on Friday with the wrap around cloud cover from the upper level system moving through. The next system will move quickly into the region on Saturday and bring a chance of rain by the afternoon and into the evening hours. This system moves out and then the next system moves in Monday from the west as a front, but will stall out by Tuesday morning across the north, before lifting slowly northward on Tuesday. Models are indicating that this front may sit across the north for several days and may become a flooding issue here. Much more on this as the system draws closer. Lows will be in the 30s and 40s through the weekend and then the 40s and 50s by Monday and Tuesday. Highs will be in the 50s to low 60s through the weekend and then the 60s and 70s by Tuesday. 16 && .AVIATION... 06Z TAF Discussion. Messy forecast for the next 24 hours as the front slowly works through. On a whole the worst conditions are across the north through 18z and then the southern sites after 15z through 00z. Currently the line of showers and storms is impacting TCL and will be impacting BHM/EET/ASN/ANB within the next few hours. 16 && .FIRE WEATHER... Rain and thunderstorm chances will increase this evening with some strong to severe storms possible. Additionally, locally heavy rainfall may result in some areas. This system will affect the area through tomorrow evening followed by decreasing coverage of showers overnight into early Friday morning. Another system will bring more rain chances to the area Saturday afternoon and evening. With the wet weather forecast, expect relative humidity values to remain elevated through at least Friday afternoon. 05 && .PRELIMINARY POINT TEMPS/POPS... Gadsden 63 63 35 47 34 / 100 100 50 10 10 Anniston 64 65 36 48 35 / 100 100 60 10 10 Birmingham 62 62 37 49 38 / 100 100 40 10 10 Tuscaloosa 57 57 37 53 39 / 100 90 40 0 10 Calera 62 62 36 50 37 / 100 100 40 10 10 Auburn 62 67 39 49 36 / 100 100 80 10 0 Montgomery 64 68 38 53 38 / 100 100 50 0 0 Troy 63 70 39 53 37 / 100 100 60 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch through Thursday afternoon for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Greene...Hale...Jefferson... Lee...Lowndes...Macon...Marengo...Montgomery...Perry...Pike... Randolph...Russell...Shelby...St. Clair...Sumter...Talladega... Tallapoosa...Tuscaloosa. &&
Hazardous weather outlook, Feb 5, 3:09 PM CST, 11 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 309 PM CST Wed Feb 5 2020 ALZ011>015-017>050-070015- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 309 PM CST Wed Feb 5 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a threat of tornadoes, damaging winds, quarter size hail, and localized flooding through tonight as a couple rounds of storms move through Central Alabama. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a threat of tornadoes, damaging winds, quarter size hail, and areas of flooding Thursday morning, mainly east of a line from Gadsden to Selma. Water rises are expected on Catoma Creek as well as the Tombigbee and Black Warrior River basins. Minor river flooding is forecast to occur by Friday and last into early next week for some locations. Please refer to river statements for specific details. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is requested through Thursday morning.
In the hours before
Special weather statement, Feb 6, 12:14 AM CST, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1214 AM CST Thu Feb 6 2020
ALZ030-031-060700-
Greene AL-Sumter AL-
1214 AM CST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR GREENE AND CENTRAL SUMTER
COUNTIES UNTIL 100 AM CST...
At 1214 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Panola to near Epes to near
Coatopa. Movement was northeast at 55 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Eutaw, Forkland, Boligee, Union, Gainesville, Epes, Walden Quarters,
West Greene, Thornhill, Tishabee, New West Greene, Mantua, Allison,
Jena, Duffys Bend, Knoxville, Snoddy, New Mount Hebron, Belmont and
Eutaw Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 500 AM CST for southwestern
and west central Alabama.
LAT...LON 3304 8815 3304 8804 3315 8784 3302 8783
3299 8771 3276 8787 3275 8780 3271 8783
3265 8774 3262 8781 3259 8774 3252 8787
3259 8806 3269 8804 3269 8812 3272 8808
3277 8811 3279 8806 3283 8818 3292 8821
TIME...MOT...LOC 0614Z 213DEG 49KT 3286 8827 3270 8806 3248 8811
32/DavisSpecial weather statement, Feb 6, 12:27 AM CST, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1227 AM CST Thu Feb 6 2020
ALZ032-060700-
Hale AL-
1227 AM CST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HALE COUNTY UNTIL 100 AM
CST...
At 1227 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Union to near Eutaw to
Thornhill. Movement was northeast at 60 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Moundville, Akron, Sawyerville, Wedgeworth, Evansville, Mound State
Park, Elliots Creek, Selden Lock And Dam, Harper Hill, Moundville
Airport, Phipps and Havana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 500 AM CST for west central
Alabama.
LAT...LON 3280 8782 3286 8783 3290 8781 3290 8777
3293 8777 3295 8773 3295 8775 3298 8775
3299 8771 3301 8771 3300 8747 3292 8750
3270 8779 3272 8780 3271 8783 3275 8781
3277 8783 3276 8784 3276 8787
TIME...MOT...LOC 0627Z 219DEG 60KT 3290 8789 3281 8784 3267 8792
32/DavisSpecial weather statement, Feb 6, 12:46 AM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1246 AM CST Thu Feb 6 2020
ALZ017-018-024>026-060730-
Etowah AL-Jefferson AL-Shelby AL-St. Clair AL-Blount AL-
1246 AM CST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLOUNT...NORTH
CENTRAL SHELBY...ETOWAH...SOUTHEASTERN JEFFERSON AND ST. CLAIR
COUNTIES UNTIL 130 AM CST...
At 1246 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Aurora to near Clay to Cahaba Heights.
Movement was northeast at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Northeastern Birmingham, Hoover, Gadsden, Vestavia Hills, Homewood,
Mountain Brook, Trussville, Pell City, Irondale, Leeds, Moody,
Rainbow City, Oneonta, Attalla, Springville, Odenville, Center Point,
Clay, Margaret and Argo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 500 AM CST for central
Alabama.
LAT...LON 3415 8584 3370 8618 3369 8620 3367 8620
3359 8626 3336 8684 3370 8664 3413 8633
3410 8630 3418 8619 3419 8611 3420 8610
3420 8584
TIME...MOT...LOC 0646Z 245DEG 39KT 3416 8619 3374 8657 3346 8673
32/DavisSpecial weather statement, Feb 6, 12:54 AM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1254 AM CST Thu Feb 6 2020
ALZ018>021-026-027-060830-
Calhoun AL-Etowah AL-Talladega AL-St. Clair AL-Cleburne AL-
Cherokee AL-
1254 AM CST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TALLADEGA...
CALHOUN...EASTERN ETOWAH...EAST CENTRAL ST. CLAIR...NORTHEASTERN
CLEBURNE AND CHEROKEE COUNTIES UNTIL 230 AM CST...
At 1254 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Walnut Grove to near Springville to
Greystone. Movement was east at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Gadsden, Anniston, Oxford, Pell City, Jacksonville, Piedmont, Hokes
Bluff, Centre, Heflin, Cedar Bluff, Little River Canyon National
Preserve, Forney, West End-Cobb Town, Centre Municipal Airport, Cobb
Town, Fort McClellan, Saks, Lincoln, Glencoe and Weaver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3369 8535 3353 8627 3385 8606 3424 8583
3424 8581 3426 8581 3426 8577 3436 8566
3437 8563 3440 8563 3444 8558 3449 8557
3453 8552
TIME...MOT...LOC 0654Z 253DEG 37KT 3411 8626 3381 8641 3344 8664
32/DavisLocal storm report, Feb 6, 1:25 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
125 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLOOD BRYANT-DENNY STADIUM 33.21N 87.55W
02/06/2020 TUSCALOOSA AL EMERGENCY MNGR
FLOODING ALONG MULTIPLE STREETS, INCLUDING
UNIVERSITY BLVD AND CAMPUS DRIVE, AND SHORT
18TH ST AT 10TH AVE. WATER IS A COUPLE FEET
DEEP IN SOME LOCATIONS, MAINLY DUE TO POOR
DRAINAGE. REPORTS CONFIRMED BY COUNTY EM AND
SOCIAL MEDIA.
&&
14Special weather statement, Feb 6, 1:33 AM CST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Birmingham AL
133 AM CST Thu Feb 6 2020
ALZ024-025-034-060830-
Bibb AL-Jefferson AL-Shelby AL-
133 AM CST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY...NORTHERN BIBB AND
JEFFERSON COUNTIES UNTIL 230 AM CST...
At 132 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Oak Grove to Tannehill Ironworks State
Park to Eoline. Movement was northeast at 60 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Trussville, Helena, Hueytown, Gardendale,
Irondale, Leeds, Moody, Calera, Fairfield, Chelsea, Fultondale and
Montevallo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3356 8655 3355 8648 3350 8648 3350 8638
3339 8638 3336 8635 3329 8637 3328 8643
3320 8646 3318 8650 3312 8646 3307 8688
3298 8730 3322 8716 3325 8707 3328 8707
3331 8716 3345 8717 3377 8664 3377 8654
TIME...MOT...LOC 0732Z 228DEG 53KT 3344 8710 3327 8709 3301 8725
17/KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:05 PM CST | Areal Flood Advisory | BMX | Marion | 3 hr |
| Feb 5, 6:10 PM CST | Special Weather Statement | BMX | Lamar | 50 min |
| Feb 5, 6:26 PM CST | Special Weather Statement | BMX | Marion | 49 min |
| Feb 5, 6:30 PM CST | Areal Flood Advisory | BMX | Lamar | 3 hr |
| Feb 5, 7:02 PM CST | Special Weather Statement | BMX | Pickens | 28 min |
| Feb 5, 7:09 PM CST | Special Weather Statement | BMX | Walker | 51 min |
| Feb 5, 7:24 PM CST | Special Weather Statement | BMX | Fayette | 36 min |
| Feb 5, 10:25 PM CST | Special Weather Statement | BMX | Hale | 35 min |
| Feb 5, 10:27 PM CST | Areal Flood Advisory | BMX | Pickens | 5 hr |
| Feb 5, 10:30 PM CST | Special Weather Statement | BMX | Greene | 30 min |
| Feb 5, 10:37 PM CST | Areal Flood Advisory | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 4 hr |
| Feb 5, 10:57 PM CST | Special Weather Statement | BMX | Tuscaloosa | 33 min |
| Feb 5, 11:21 PM CST | Areal Flood Advisory | BMX | Greene, Sumter | 5 hr |
| Feb 5, 11:44 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 46 min |
| Feb 5, 11:51 PM CST | Special Weather Statement | BMX | Tuscaloosa | 24 min |
| Feb 5, 11:58 PM CST | Areal Flood Warning | BMX | Greene, Sumter, Tuscaloosa | 6 hr |
| Feb 6, 12:05 AM CST | Areal Flood Advisory | BMX | Blount, Etowah, St. Clair | 5 hr |
| Feb 6, 12:08 AM CST | Special Weather Statement | BMX | Jefferson | 52 min |
| Feb 6, 12:14 AM CST | Special Weather Statement | BMX | Greene | 46 min |
| Feb 6, 12:27 AM CST | Special Weather Statement | BMX | Hale | 33 min |
| Feb 6, 12:46 AM CST | Special Weather Statement | BMX | Etowah, St. Clair | 44 min |
| Feb 6, 12:47 AM CST | Areal Flood Warning | BMX | Blount, Jefferson, Walker | 6 hr |
| Feb 6, 12:47 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 42 min |
| Feb 6, 12:54 AM CST | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne | 96 min |
| Feb 6, 1:19 AM CST | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 56 min |
| Feb 6, 1:33 AM CST | Special Weather Statement | BMX | Jefferson, Shelby | 57 min |
| Feb 6, 1:56 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale | 64 min |
| Feb 6, 1:57 AM CST | Areal Flood Warning | BMX | Cherokee, Etowah, St. Clair | 9 hr |
| Feb 6, 1:59 AM CST | Tornado Warning | BMX | Shelby | 20 min |
| Feb 6, 2:23 AM CST | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 52 min |
| Feb 6, 2:35 AM CST | Tornado Warning | BMX | Bibb, Hale, Perry | 40 min |
| Feb 6, 2:53 AM CST | Tornado Warning | BMX | Calhoun, Etowah, St. Clair | 39 min |
| Feb 6, 2:58 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 47 min |
| Feb 6, 3:12 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby | 51 min |
| Feb 6, 3:22 AM CST | Tornado Warning | BMX | Cherokee | 26 min |
| Feb 6, 3:31 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Perry | 42 min |
| Feb 6, 3:35 AM CST | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 3 hr |
| Feb 6, 4:06 AM CST | River Flood Warning | BMX | Jefferson | 17 hr |
| Feb 6, 4:12 AM CST | Special Weather Statement | BMX | Shelby | 48 min |
| Feb 6, 4:41 AM CST | Tornado Warning | BMX | Clay, Cleburne, Randolph | 12 min |
| Feb 6, 5:38 AM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega | 32 min |
| Feb 6, 6:19 AM CST | Special Weather Statement | BMX | Clay, Cleburne | 26 min |
| Feb 6, 6:32 AM CST | Flash Flood Warning | BMX | Calhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more | 3 hr |
| Feb 6, 6:39 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 37 hr |
| Feb 6, 6:52 AM CST | Areal Flood Warning | BMX | Blount, Jefferson, Shelby | 6 hr |
| Feb 6, 7:05 AM CST | Special Weather Statement | BMX | Coosa, Elmore, Tallapoosa | 25 min |
| Feb 6, 7:31 AM CST | Special Weather Statement | BMX | Tallapoosa | 44 min |
| Feb 6, 7:43 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 44 hr |
| Feb 6, 7:43 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 60 hr |
| Feb 6, 7:46 AM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 3 days |
| Feb 6, 7:50 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 19 days |
| Feb 6, 7:53 AM CST | River Flood Warning | BMX | Sumter | 10 days |
| Feb 6, 8:14 AM CST | Special Weather Statement | BMX | Chambers, Randolph, Tallapoosa | 46 min |
| Feb 6, 8:32 AM CST | Special Weather Statement | BMX | Montgomery | 43 min |
| Feb 6, 8:41 AM CST | Areal Flood Advisory | BMX | Chambers, Clay, Coosa, Elmore, Lowndes, Montgomery and 2 more | 3 hr |
| Feb 6, 8:49 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 48 hr |
| Feb 6, 9:27 AM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 40 min |
| Feb 6, 9:28 AM CST | Areal Flood Warning | BMX | Calhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 4 more | 3 hr |
| Feb 6, 9:54 AM CST | Areal Flood Advisory | BMX | Bullock, Lee, Macon, Montgomery, Russell | 3 hr |
| Feb 6, 9:58 AM CST | Special Weather Statement | BMX | Macon | 47 min |
| Feb 6, 10:06 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Macon | 33 min |
| Feb 6, 10:27 AM CST | Severe Thunderstorm Warning | BMX | Lee, Russell | 34 min |
| Feb 6, 1:41 PM CST | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 19 hr |
| Feb 6, 1:46 PM CST | River Flood Warning | BMX | Dallas, Perry | 10 days |
| Feb 6, 1:46 PM CST | River Flood Warning | BMX | Dallas, Perry | 43 hr |
Nearby
Tornado Warnings in Alabama, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.